... I've been having problems with concentration also. ... (10 replies)
... once that happens I think your concentration will improve. ... (10 replies)
... Maybe you're lacking vitamin b (10 replies)
... again, im not sure if this is just the way i am or if theres something lacking in my diet and daily routine. ... (10 replies)
... concerned male, not sure if that question was directed at me....but i have no idea about candida, its the 1st time ive heard of it, i dont suffer from anything like that so i cant really help. (10 replies)
... Do you find that you can't concentrate on anything, or just certain things? Do you find that when you work on something you are just spinning your wheels without getting anywhere? There are probably lots of possible causes but I can only relate what I know from personal experience, or actually the experience of my son who has some of the same problems. As far as vitamins go to... (10 replies)
... well yeah but i cant really take nething else without going to a doctor,....and i dotn really want to do that.. (10 replies)
... What supplements are you taking? If you are just taking a typical 1 a day multi vitamin I wouldn't expect that to help. (10 replies)
... hey, thanx....i'll give it a try, can't say that it will work but i can try :-) (10 replies)
... ....no, i dont drink anything fizzy or coffee ect....i just drink water, alwasy have
i do excersies as often as i can but not too much to hurt meyself....it does help, its gets my mind off things for ahwile, well im doing them...and for about an half an hour after wards but i'll start going back to that state...i also thought mabey it was because i was by the computer too... (10 replies)
... Are you consuming lots of caffeine?? When I used to drink coffee and soda, i'd go through dopey phases (which were probably withdrawal symptoms) and my head would be cloudy.
Lots of carbs don't help either. Exercise DOES help by getting oxygen rich blood to the brain.
Also, are you using your brain enough? Are you watching too much tv or surfing the net too much? There... (10 replies)